Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: information has been received from the mother of a 19 year old female with a drug hypersensitivity to unspecified antibiotics. On 21 Dec 2006, the patient was vaccinated with the first dose of HPV vaccine. There were no concomitant medications reported. On 21 Dec 2006, the patient felt like her head was going to burst, she looked pale and was possibly going to faint. The patient developed temporary blindness that lasted about two minutes. The patient sought unspecified medical attention. On 21 Dec 2006, the patient had recovered from the events, "after a few minutes". Upon internal review, the temporary blindness was considered to be an other important medical event (OMIC). Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166